U.S. doctors online nowAsk doctors free
IN
A 22-year-old female asked:

hi doctor, i m suffering from sever hair fall so i have started taking amway nutrilite for hair i find they are effective but are the side effects?

1 doctor answer4 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology 57 years experience
Waste of money: No dietary supplement has any effect on the hair of a normal person eating normal food. If you are still losing hair you will get best result if you see a skin specialist. The DR will need to know about all meds and supplements, pregnancies, birth control, illnesses, weight change. Excess Vitamin A (pills, not foods) can cause hair loss. Whatever led you to believe that this product would stop hai

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

CA
A 28-year-old member asked:

Does your hair fall out with radiation treatment?

2 doctor answers5 doctors weighed in
Dr. Amir Faridi
Specializes in Hematology and Oncology
Hair loss: Depend on site of radiation. If it is given in brain then yes other wise radiation alone doesn't cause hair loss
A 35-year-old member asked:

What is the real cause of hair fall? Is there a proven solution for this problem?

3 doctor answers11 doctors weighed in
Dr. Jin Packard
Dr. Jin Packard answered
Emergency Medicine 7 years experience
Several causes: There are many types of hair loss. For age-related baldness, a doctor may use rogaine (minoxidil) or propecia. For other causes, hair may grow back after the disorder is resolved: over-brushing, hormonal imbalances, stress, chemotherapy, autoimmune disorders, infection, etc... A doctor can evaluate for these other causes of hair loss. Normal people may lose 50-100 hairs/day, which are replaced by "new" hairs.
A 20-year-old member asked:

What causes hair to fall out?

3 doctor answers8 doctors weighed in
Dr. Thomas Balshi
Dermatology 22 years experience
Low blood count: Sometimes a heavy menstral cycle can cause someone to become anemic (low blood count). This can lead to loss of hair. (one many potential causes, but common).
A 24-year-old member asked:

How to reduce hair fall?

1 doctor answer1 doctor weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
First...: ...You have to find out what is causing it. Lots of things cause accelerated hair turnover, from illnesses to surgical procedures to medications to crash diets to stress. Once you know the cause you can tailor a treatment plan. Your dermatologist can help you with this.
A 44-year-old member asked:

What common diseases can cause hair to fall out excessively?

1 doctor answer2 doctors weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Hair loss: Telogen effluvium is a form of nonscarring alopecia characterized by diffuse hair shedding, often with an acute onset. A chronic form with a more insidious onset and a longer duration also exists.Telogen effluvium is a reactive process caused by a metabolic or hormonal stress or by medications. Generally, recovery is spontaneous and occurs within 6 months.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 24, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.